• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Increasing dose ??

#1
Hi everyone
Ive now been taking the pills for 2 weeks now and had no side effects at all, even when i know ive had fat in my diet.I am also very constipated so i cant figure out how these are working for me. My hubby has suggested that i stop taking them as im getting no weight loss whatsoever with them which i find strange, i was even thinking of doubling up the doseage to see if that makes any difference. What do you guys think?
Surely something aint right here, been taking them for 2 weeks i follow a lowish fat diet anyway but i know there have been times when ive had pringles chocolate etc and still the pills aint doing anything. Sorry for the rant, just getting wee bit jaded with it all
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
S: 24st5lb C: 19st5lb G: 14st7lb BMI: 41.2 Loss: 5st0lb(20.53%)
#2
Hi I wouldnt recommend increasing the dose, its obviously there for a reason. You should see side effects from things like choc and crisps so if i were you id have a chat with your gp.

Good luck
 
S: 21st8lb C: 19st3lb G: 10st0lb BMI: 46.2 Loss: 2st5lb(10.93%)
#3
Dont under any circumstances take more that one at a time! It states in the xenical leaflet that you shouldnt amend the prescribed dose and if you take more than prescribed you should consult doctor or hospital as you may need medical attention.

The idea of the xenical is that if you eat the correct diet you WONT get side effects because you will be eating within the recommended fat levels. Not everyone gets reactions to all fat over this, e.g. some people can touch an egg withou getting a reaction so dont eat them, others are ok to have 1 occasionally.

Constipation is a side effect that is common but will sort itself out in time, the time this will take vares depend on the indidvidual, you may find that once the constipation issue is resolved that you may then start to see the benefits.

Also, it can take a couple of weeks for some people to see the results upon starting the xeniucal , this can be for naumber of reasons, such as the kind of diet you were on before....whether it has changed much from before , also dont forget womens weight fluctuates over the month due to the menstrual cycle so the dieticians do say that is best to look at your weigh loss as a whole over a month to get a more accurate picture.....water retention due to menstrating can mean up to 7Ib gain for some people.

Finally, dont give up yet, give it time to fullly get in your system and see how it goes over the next month or so, some people see slower losses than others. Good luck X
 
#4
Thanks for the replies, im just getting a tad impatient, yeah i guess my diet is pretty low fat anyway so i cant understand how im not losing any weight even before i started taking xenical. Then when the doc prescribed me xenical i thought, great, this is the answer to my weight problem. I have an appt with my GP in 2 weeks time so i will have a chat with her then to try and understand why they havent worked for me, (so far anyway) and i promise i wont increase my doseage
x
 

kae

gunna be a fatty for ever
S: 17st4lb C: 16st7lb G: 14st3lb BMI: 36.2 Loss: 0st11lb(4.55%)
#5
i read some where that if you take two at sam time it doesnt have any greater effect than taking one. It ois just very bad for your liver!

xxx
 


Similar threads



Top